# SDR SWAA2022020151346

- Difficulty date: September 18, 2017
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N8656B
- Make and model: Boeing 737-8H4
- Aircraft serial: 42530
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Delaminated
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 193AL DELAMED ON FWD EDGEPERMANENT ACTION REQUIRED:REMOVE AND REPLACE THE DISCREPANT PANEL OR ACCOMPLISH PERMANENT REPAIRS / ACCOMPLISHED PERMANENT REPAIR OF PANEL EDGE PER SRM 51-70-05-2R-0
